zbMATH — the first resource for mathematics

Darboux coordinates and Liouville-Arnold integration in loop algebras. (English) Zbl 0791.58047
From the authors’ abstract: “Darboux coordinates are constructed on rational coadjoint orbits of the positive frequency part \(\widetilde{g}^ +\) of loop algebras. These are given by the values of the spectral parameters at the divisors corresponding to eigenvector line bundles over the associated spectral curves, defined within a matrix representation. A Liouville generating function is obtained in completely separated form and shown, through the Liouville-Arnold integration method, to lead to the Abel map linearization of all Hamiltonian flows induced by the spectral invariants”.

37J35 Completely integrable finite-dimensional Hamiltonian systems, integration methods, integrability tests
37K10 Completely integrable infinite-dimensional Hamiltonian and Lagrangian systems, integration methods, integrability tests, integrable hierarchies (KdV, KP, Toda, etc.)
Full Text: DOI arXiv
[1] [A] Adler, M.: On a trace functional for formal pseudo-differential operators and the symplectic structure of the Korteweg-de Vries equation. Invent. math.50, 219–248 (1979) · Zbl 0393.35058 · doi:10.1007/BF01410079
[2] [AHH1] Adams, M.R., Harnad, J., Hurtubise, J.: Isospectral Hamiltonian flows in finite and infinite dimension. II. Integration of flows. Commun. Math. Phys.134, 555–585 (1990) · Zbl 0717.58051 · doi:10.1007/BF02098447
[3] [AHH2] Adams, M.R., Harnad, J., Hurtubise, J.: Dual moment maps to loop algebras. Lett. Math. Phys.20, 294–308 (1990) · Zbl 0721.58025 · doi:10.1007/BF00626526
[4] [AHH3] Adams, M.R., Harnad, J., Hurtubise, J.: Integrable Hamiltonian systems on rational coadjoint orbits of loop algebras. In: Hamiltonian systems, transformation groups and spectral transform methods. Harnad, J., Marsden, J. (eds.). Montréal: Publ. C.R.M. 1990 · Zbl 0761.58022
[5] [AHH4] Adams, M.R., Harnad, J., Hurtubise, J.: Liouville generating function for isospectral Hamiltonian flow in loop algebras. In: Integrable and superintegrable systems. Kuperschmidt, B. (ed.) Singapore: World Scientific 1990 · Zbl 0761.58022
[6] [AHH5] Adams, M.R., Harnad, J., Hurtubise, J.: Coadjoint orbits, spectral curves and Darboux coordinates. In: The geometry of Hamiltonian systems. Ratiu, T. (ed.). New York: Publ. MSRI, Springer 1991 · Zbl 0739.58014
[7] [AHH6] Adams, M.R., Harnad, J., Hurtubise, J.: Coadjoint orbits and algebraic geometry (in preparation) · Zbl 0739.58014
[8] [AHP] Adams, M.R., Harnad, J., Previato, E.: Isospectral Hamiltonian flows in finite and infinite dimensions. I. Generalised Moser systems and moment maps into loops algebras. Commun. Math. Phys.117, 451–500 (1988) · Zbl 0659.58022 · doi:10.1007/BF01223376
[9] [AvM] Adler, M., Van Moerbeke, P.: Completely integrable systems, Euclidean Lie algebras, and curves. Adv. Math.38, 267–317 (1980); Linearization of Hamiltonian systems, Jacobi Varieties and Representation Theory. Adv. Math.38, 318–379 (1980) · Zbl 0455.58017 · doi:10.1016/0001-8708(80)90007-9
[10] [C] Clebsch, A.: Leçons sur la géométrie, Vol. 3, Paris: Gauthier-Villars 1883
[11] [D] Dickey, L.A.: Integrable nonlinear equations and Liouville’s theorem. I, II. Commun. Math. Phys.82, 345–360 (1981); Commun. Math. Phys.82, 360–375 (1981) · Zbl 0504.34001 · doi:10.1007/BF01237043
[12] [Du] Dubrovin, B.A.: Theta functions and nonlinear equations. Russ. Math. Surv.36, 11–92 (1981) · Zbl 0549.58038 · doi:10.1070/RM1981v036n02ABEH002596
[13] [F] Flaschka, H.: Toward an algebro-geometrical interpretation of the Neumann system. Tohoku Math. J.37, 407–426 (1984) · Zbl 0582.35102 · doi:10.2748/tmj/1178228807
[14] [FRS] Frenkel, I.B., Reiman, A.G., Semenov-Tian-Shansky, M.A.: Graded Lie algebras and completely integrable Hamiltonian systems. Sov. Math. Doklady20, 811–814 (1979) · Zbl 0437.58008
[15] [GHHW] Gagnon, L., Harnad, J., Hurtubise, J., Winternitz, P.: Abelian integrals and the reduction method for an integrable Hamiltonian system. J. Math. Phys.26, 1605–1612 (1985) · Zbl 0597.70020 · doi:10.1063/1.526926
[16] [GD] Gel’fand, I.M., Dik’ii, L.A.: Integrable nonlinear equations and the Liouville theorem. Funct. Anal. Appl.13, 8–20 (1979)
[17] [GH] Griffiths, P., Harris, J.: Principles of algebraic geometry. New York: Wiley 1978 · Zbl 0408.14001
[18] [H] Harnad, J.: Uses of infinite dimensional moment maps. In: Proceedings of XVIIth International colloquium on Group Theoretical Methods in Physics. Saint-Aubin, Y., Vinet, L. (eds.), Singapore: World Scientific 1989, pp. 68–89
[19] [Kn] Knörrer, H.: Geodesics on quadrics and a mechanical problem of C. Neumann. J. Reine Angew. Math.334, 69–78 (1982) · Zbl 0478.58014 · doi:10.1515/crll.1982.334.69
[20] [K] Krichever, I.M.: Methods of algebraic geometry in the theory of nonlinear equations. Russ. Math. Surv.32, 185–213 (1977) · Zbl 0386.35002 · doi:10.1070/RM1977v032n06ABEH003862
[21] [KN] Krichever, I.M., Novikov, S.P.: Holomorphic bundles over algebraic curves and nonlinear equations. Russ. Math. Surv.32, 53–79 (1980) · Zbl 0548.35100 · doi:10.1070/RM1980v035n06ABEH001974
[22] [Ko] Kostant, B.: The solution to a generalized Toda lattice and representation theory. Adv. Math.34, 195–338 (1979) · Zbl 0433.22008 · doi:10.1016/0001-8708(79)90057-4
[23] [vMM] van Moerbeke, P., Mumford, D.: The spectrum of difference operators and algebraic curves. Acta Math.134, 93–154 (1979) · Zbl 0502.58032
[24] [M] Moser, J.: Geometry of quadrics and spectral theory. The Chern Symposium, Berkeley, June 1979, 147–188, New York: Springer 1980
[25] [N] Neumann, C.: De problemate quodam mechanico, quod ad primam integralium ultraellipticorum classem revocatur. J. Reine Angew. Math.56, 46–63 (1859) · ERAM 056.1472cj · doi:10.1515/crll.1859.56.46
[26] [Ra] Ratiu, T.: The C. Neumann problem as a completely integrable system on an adjoint orbit. Trans. A.M.S.439, 321–329 (1981) · Zbl 0475.58006
[27] [RS] Reiman, A.G., Semenov-Tian-Shansky, M.A.: Reduction of Hamiltonian systems, affine Lie algebras and lax equations. I, II. Invent. Math.54, 81–100 (1979); Invent. Math.63, 423–432 (1981) · Zbl 0415.58012 · doi:10.1007/BF01391179
[28] [S] Symes, W.: Systems of Toda type, inverse spectral problems and representation theroy. Invent. Math.59, 13–51 (1980) · Zbl 0474.58009 · doi:10.1007/BF01390312
[29] [Sch] Schilling, R.: Generalizations of the Neumann system–a curve theoretic approach. Commun. Pure Appl. Math.40, 455–522 (1987) · Zbl 0662.35083 · doi:10.1002/cpa.3160400405
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.